# SDR FDEA201007052391

- Difficulty date: July 5, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Airstr Torque Bo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR AREA, RIGHT LOWER TORQUE BOX WEB CRACKED AT LIGHTING HOLE BS 1223. CUTOUT DAMAGED AREA, DIMENSION 1/4" AFT AIRSTAIR AREA RT BS 1223 IAW SRM 51-40-  2 FIG 1, FABRICATED 2 EA. REPAIR PLATES FROM 2024T3 .040, DIM: 5 1/8" X 1 3/4" IAW SRM   51-40-2 FIG 1. INSTALLED REPAIR PLATES IAW SRM 51-30-2.
